# SDR HEEA085078

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N854PH
- Make and model: Aerosp AS355*
- Aircraft serial: 3248
- Aircraft time: 1,743 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bearing
- Condition: Corroded
- Location: Control Tube
- Component: Control Tube
- Component part number: 350A27195011
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING ON VERTICAL, LONGITUDE CONTROL TUBE RUSTED AND WILL NOT TURN.
